Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 78, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 25, 2008, 9:21 PM CDT for 4 counties in Iowa. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2008, 9:21 PM CDT (02:21 UTC)
- Expired
- May 25, 2008, 10:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Adair County, IA, Dallas County, IA, Madison County, IA, Polk County, IA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 10:02 PM CDT | TSTM WND DMG | 4 S Dexter, IA | 18 INCH TREEE UPROOTED 4 MI SOUTH OF DEXTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 7:54 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -247 J/kg
- Mixed-layer LCL
- 2817 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 260221
SVRDMX
IAC001-049-121-153-260300-
/O.NEW.KDMX.SV.W.0078.080526T0221Z-080526T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
921 PM CDT SUN MAY 25 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DALLAS COUNTY IN CENTRAL IOWA...
SOUTHWESTERN POLK COUNTY IN CENTRAL IOWA...
NORTHERN MADISON COUNTY IN SOUTH CENTRAL IOWA...
NORTHEASTERN ADAIR COUNTY IN SOUTHWEST IOWA...
* UNTIL 1000 PM CDT.
* AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF
DEXTER TO 18 MILES SOUTH OF EARLHAM...OR ALONG A LINE EXTENDING
FROM 38 MILES WEST OF DES MOINES TO 37 MILES SOUTHWEST OF DES
MOINES...AND MOVING NORTHEAST AT 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
DEXTER BY 925 PM CDT...
EARLHAM BY 930 PM CDT...
DE SOTO...ADEL AND VAN METER BY 935 PM CDT...
WAUKEE...WEST DES MOINES AND CLIVE BY 945 PM CDT...
URBANDALE AND GRIMES BY 950 PM CDT...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.
GO TO A BASEMENT OR SMALL INTERIOR ROOM. EXTENSIVE DAMAGE IS LIKELY.
EVACUATE MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. SEVERE
STRAIGHT LINE WINDS CAN SOUND LIKE A TORNADO...AND PRODUCE SIMILAR
DAMAGE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
IOWA.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4148 9435 4151 9430 4150 9425 4153 9425
4174 9379 4167 9363 4151 9378 4151 9380
4149 9380 4139 9389 4133 9428
TIME...MOT...LOC 0221Z 239DEG 53KT 4142 9422 4128 9408
$$
KINNEY2 follow-up statements
000
WWUS53 KDMX 260237
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
937 PM CDT SUN MAY 25 2008
IAC001-049-121-153-260300-
/O.CON.KDMX.SV.W.0078.000000T0000Z-080526T0300Z/
ADAIR IA-POLK IA-DALLAS IA-MADISON IA-
937 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHERN MADISON...SOUTHEASTERN DALLAS...SOUTHWESTERN POLK AND
NORTHEASTERN ADAIR COUNTIES...
AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM DEXTER TO 10 MILES SOUTHEAST
OF EARLHAM...OR ALONG A LINE EXTENDING FROM 30 MILES WEST OF DES
MOINES TO 23 MILES SOUTHWEST OF DES MOINES...MOVING EAST AT 59 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ADEL AND VAN METER BY 945 PM CDT...
WAUKEE BY 950 PM CDT...
GRIMES...WINDSOR HEIGHTS...WEST DES MOINES AND URBANDALE BY 955 PM
CDT...
JOHNSTON BY 1000 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION GO TO THE BASEMENT OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
IOWA.
LAT...LON 4148 9435 4151 9430 4150 9425 4153 9425
4174 9379 4167 9363 4151 9378 4151 9380
4149 9380 4139 9389 4133 9428
TIME...MOT...LOC 0237Z 248DEG 52KT 4153 9411 4141 9392
$$
KINNEY000
WWUS53 KDMX 260250
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
950 PM CDT SUN MAY 25 2008
IAC001-049-121-153-260300-
/O.CON.KDMX.SV.W.0078.000000T0000Z-080526T0300Z/
ADAIR IA-POLK IA-DALLAS IA-MADISON IA-
950 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHERN MADISON...SOUTHEASTERN DALLAS...SOUTHWESTERN POLK AND
NORTHEASTERN ADAIR COUNTIES...
AT 945 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DE SOTO
TO 8 MILES SOUTHEAST OF VAN METER...OR ALONG A LINE EXTENDING FROM 23
MILES WEST OF DES MOINES TO 14 MILES SOUTHWEST OF DES MOINES...MOVING
NORTHEAST AT 47 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WEST DES MOINES AND WAUKEE BY 955 PM CDT...
CLIVE...WINDSOR HEIGHTS...URBANDALE AND GRIMES BY 1000 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION GO TO THE BASEMENT OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
IOWA.
LAT...LON 4148 9435 4151 9430 4150 9425 4153 9425
4174 9379 4167 9363 4151 9378 4151 9380
4149 9380 4139 9389 4133 9428
TIME...MOT...LOC 0250Z 244DEG 41KT 4159 9399 4149 9377
$$
KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:03 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, May 25, 8:03 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 803 PM CDT SUN MAY 25 2008 .DISCUSSION... FOCUS IS ON DEVELOPING WEATHER. AMPLE MOISTURE IN PLACE AS 70 DEGREE DEW POINTS STREAMING INTO THE CWA. SC LOW IN MN WITH A WARM FRONT EXTENDING DOWN FM WRN MN INTO ERN IA AND A COLD FRONT FM THE DAKOTAS INTO ERN NEB WILL SINK SE THROUGH TONIGHT. THE FRONT WILL SETTLE SOUTH OF IA LATE MONDAY MORNING. ALL MODES OF SEVERE WEATHER POSSIBLE WITH 4000-5000 J/KG CAPE OVER THE CWA ALONG WITH 50+ KNOTS OF SHEAR. THE CAP IS VIRTUALLY GONE AS WELL AND WITH THE SUN BREAKING OUT THERE WILL BE RAPID DESTABILIZATION ACROSS THE CWA WITH STORMS EXPECTED TO RAPIDLY EVOLVE AND BECOME SEVERE. THE SCENARIO HAS NOT CHANGED IN EVOLVING A COMPLEX OF STORMS OVER SRN IA TONGIGHT WITH AN INCREASING HEAVY RAIN THREAT AFTER THE SEVERE EVENT THIS EVENING. AS A RESULT THE FLASH FLOOD WATCH WILL REMAIN IN PLACE. THE ACTIVE WEATHER PATTERN CONTINUES AS FLOW BECOMES MORE ZONAL AND SEVERAL SHORTWAVES PUSH ACROSS THE CWA. NEXT SYSTEM HAS ALREADY BEEN ADVERTISED FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT THEN AGAIN MONDAY AND MONDAY NIGHT. AT THIS POINT SEVERE POTENTIAL LOOKS DECENT FOR THE FRIDAY SYSTEM BUT THERE IS SOME QUESTION ON TRACK AND TIMING FOR THE MONDAY SYSTEM MAKING IT DIFFICULT TO DETERMINE ANY SEVERE POTENTIAL AT THIS POINT. AS FOR TEMPS...A COOL DOWN IS EXPECTED IN THE WAKE OF THIS SYSTEM WITH HIGHS DIPPING INTO THE 60S AND 70S BUT AS FLOW BECOMES ZONAL...HIGHS SHOULD BE CLOSER TO NORMAL BY MIDWEEK. && .AVIATION...26/00Z MAIN CONCERN WILL BE WITH VERY UNSTABLE AMS IN PLACE. KEPT MUCH OF THE PCPN OVR THE SERN HLF OF THE TAFS AND GRADUALLY PULLED PCPN SWD LATE TNGT INTO MON MRNG ACROSS THE SRN THIRD. SVR WX LMTS TIME AVBL. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING FOR ADAIR-ADAMS-APPANOOSE-AUDUBON-BOONE-CARROLL-CASS- CLARKE-CRAWFORD-DALLAS-DAVIS-DECATUR-GREENE-GUTHRIE-JASPER-LUCAS- MADISON-MAHASKA-MARION-MARSHALL-MONROE-POLK-POWESHIEK-RINGGOLD- STORY-TAMA-TAYLOR-UNION-WAPELLO-WARREN-WAYNE. && AVIATION...MS MAY 08 SHORT TERM/LONG TERM...FAB
Hazardous weather outlook, May 25, 8:31 AM CDT, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 831 AM CDT SUN MAY 25 2008 IAZ044>050-057>062-070>075-081>086-092>097-261345- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 831 AM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A FEW ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE DAY. HOWEVER...MORE INTENSE STORMS ARE FORECAST TO DEVELOP LATE THIS AFTERNOON ACROSS WESTERN IOWA. THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE DURING THE LATE AFTERNOON AND EVENING TIME FRAMES. THE STORMS ARE FORECAST TO CONSOLIDATE OVERNIGHT WITH HEAVY RAINS ACROSS PORTIONS OF CENTRAL IOWA. SEVERAL INCHES OF NEW RAIN ARE POSSIBLE LEADING TO FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR CENTRAL AND SOUTHERN IOWA TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE DES MOINES WEBSITE FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL THREATS FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY AND EARLY TUESDAY AS WELL AS THURSDAY NIGHT INTO LATE FRIDAY. THE THREAT FOR SEVERE WEATHER APPEARS LIMITED EARLY IN THE WEEK ALTHOUGH THE POSSIBILITY OF HEAVY RAINS WILL PERSIST. SEVERE WEATHER WILL BE POSSIBLE ON THURSDAY NIGHT INTO FRIDAY AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON INTO TONIGHT. SPOTTER MAY ALSO BE NEEDED THURSDAY NIGHT INTO FRIDAY. AN EMERGENCY MANAGEMENT CONFERENCE CALL HAS BEEN SCHEDULED FOR NOON TODAY. IAZ004>007-015>017-023>028-033>039-261345- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 831 AM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A FEW ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE DAY. HOWEVER...MORE INTENSE STORMS ARE FORECAST TO DEVELOP LATE THIS AFTERNOON ACROSS WESTERN IOWA. THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE DURING THE LATE AFTERNOON AND EVENING TIME FRAMES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE EXPECTED THURSDAY NIGHT INTO FRIDAY. SEVERE WEATHER IS POSSIBLE WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON INTO TONIGHT. SPOTTER MAY ALSO BE NEEDED THURSDAY NIGHT INTO FRIDAY. AN EMERGENCY MANAGEMENT CONFERENCE CALL HAS BEEN SCHEDULED FOR NOON TODAY.
In the hours before
Local storm report, May 25, 9:09 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
909 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG BRIDGEWATER 41.25N 94.67W
05/25/2008 ADAIR IA EMERGENCY MNGR
EM REPORTS 60MPH WINDS WITH TREES DOWN.
&&
RKLocal storm report, May 25, 9:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
911 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL CEDAR FALLS 42.52N 92.45W
05/25/2008 E1.00 INCH BLACK HAWK IA EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED.
&&
RKLocal storm report, May 25, 9:13 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
913 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM TSTM WND GST FONTANELLE 41.29N 94.56W
05/25/2008 E72 MPH ADAIR IA MESONET
FONTANELLE SCHOOL NET REPORTS 72MPH WIND GUSTS.
&&
RKLocal storm report, May 25, 9:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
915 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM HAIL 5 SW WEST DES MOINES 41.52N 93.82W
05/25/2008 E0.88 INCH DALLAS IA AMATEUR RADIO
HAM RADIO OPERATOR REPORTS NICKEL SIZED HAIL.
&&
RKLocal storm report, May 25, 9:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
917 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL 3 N WIOTA 41.44N 94.89W
05/25/2008 E0.88 INCH CASS IA TRAINED SPOTTER
&&
BFLocal storm report, May 25, 9:21 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
921 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 5 SW DES MOINES 41.52N 93.68W
05/25/2008 E1.75 INCH POLK IA TRAINED SPOTTER
IN THE VICINITY OF OLD ARMY POST ROAD...THE INTERNATIONAL
AIRPORT AND 63RD STREET.
&&
BFThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:14 PM CDT | Severe Thunderstorm Warning | DMX | Bremer | 46 min |
| May 25, 7:15 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Greene, Guthrie | 45 min |
| May 25, 7:19 PM CDT | Severe Thunderstorm Warning | DMX | Audubon | 26 min |
| May 25, 7:38 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene, Story | 52 min |
| May 25, 7:44 PM CDT | Tornado Warning | DMX | Guthrie | 46 min |
| May 25, 7:50 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer | 40 min |
| May 25, 7:57 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin | 63 min |
| May 25, 8:02 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas | 43 min |
| May 25, 8:05 PM CDT | Severe Thunderstorm Warning | DMX | Polk | 40 min |
| May 25, 8:11 PM CDT | Severe Thunderstorm Warning | DMX | Dallas | 19 min |
| May 25, 8:16 PM CDT | Tornado Warning | DMX | Grundy, Hardin, Marshall, Story | 44 min |
| May 25, 8:27 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Butler, Grundy | 33 min |
| May 25, 8:29 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Taylor, Union | 46 min |
| May 25, 8:44 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Taylor | 46 min |
| May 25, 8:46 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Polk, Story | 44 min |
| May 25, 8:54 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Jasper, Madison, Polk, Warren | 51 min |
| May 25, 8:58 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Tama | 47 min |
| May 25, 9:01 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 44 min |
| May 25, 9:09 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Clarke, Madison, Union, Warren | 51 min |
| May 25, 9:25 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie, Polk | 50 min |
| May 25, 9:29 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 46 min |
| May 25, 9:31 PM CDT | Severe Thunderstorm Warning | DMX | Decatur, Ringgold | 44 min |
| May 25, 9:31 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk | 44 min |
| May 25, 9:42 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Warren | 48 min |
| May 25, 9:59 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Jasper, Polk, Story | 46 min |
| May 25, 10:03 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion | 42 min |
| May 25, 10:12 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 48 min |
| May 25, 10:15 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 45 min |
| May 25, 10:20 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene, Hamilton, Hardin, Story, Webster | 40 min |
| May 25, 10:21 PM CDT | Flash Flood Warning | DMX | Tama | 113 min |
| May 25, 10:35 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Poweshiek | 40 min |
| May 25, 10:43 PM CDT | Severe Thunderstorm Warning | DMX | Marshall, Story | 36 min |
| May 25, 10:48 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis | 42 min |
| May 25, 10:52 PM CDT | Tornado Warning | DMX | Poweshiek | 23 min |
| May 25, 11:00 PM CDT | Severe Thunderstorm Warning | DMX | Monroe, Wapello | 45 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.